# SDR CALA2018100802072

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 52,805 hours, 15,908 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR-MOUNTED ESCAPE SYSTEM DOOR 1R - A EVACUATION SLIDE PROBLEM WAS ENCOUNTERED WHICH IS NOT COVERED IN THE FAULT CODE DIAGRAMS FLICKERING INDICATOR LIGHT. LIGHT IN QUESTION IS THE SMALL LIGHT ABOVE DOOR 1R. LIGHT IS NOT WORKING AT ALL. TESTED BULBS AND THEY TESTED OKAY. GOING TO CONTINUE TROUBLESHOOTING WITH AMM 25-66-00-815-802. TROUBLESHOT GIRT BAR ENGAGEMENT LIGHT IN ACCORDANCE WITH FIM 25-66-00-815-802. VERTICAL AND HORIZONTAL CLEARANCES ON SENSORS ARE WITHIN LIMITS, SUGGEST REPLACING ONE OR BOTH GIRT BAR PROXIMITY SWITCHS. REF AMM 25-66-11/201. DEFERED PER MEL 2566R DOOR 1R SLIDE LIGHT INOP DEFERRED PER MEL 2566R. DOOR VERIFIED ARMED BEFORE FLIGHT. FOUND S10217 BAD, REPLACED AND OP-CHECK SATS . AMM5211, SSM25-66-01
